Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Hyperacidity medicines and cutting feeling in the throat - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Digestion and Bowels
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3388 Questions
User :   A doctor told me I have hyperacidity and I asked if I could take Prilosec OTC, that's the over-the-counter version of OMEPRAZOLE. He said yes. I do definitely feel like the symptoms that I started experiencing a month ago have alleviated a lot.....Most of the relief though came after I adjusted my eating habits. I've been taking the OMEPRAZOLE for a couple days now. This morning was my third dose. My question is this: Should it get rid of that feeling of something being stuck in my throat? Because sometimes I don't notice it there, and sometimes I still right now. Almost feels sharp like it's cutting into my throat. Like I said, this was just my third dose of the OMEPRAZOLE today. (As a side note, something interesting....I just ate half an hour ago, and right now I just kind of belched up water or a liquid or something...but seemed to have NO acidity to it at all).
Doctor :   hi
Doctor :   how can i help you
Doctor :   I have to close this window since there is no response from your side, please get back to us if you need further medical advice. We are available from 9AM to 9PM IST everyday.
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor